# SDR P2EA00180

- Difficulty date: April 28, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURIG C-CHECK, FOUND THE LEFT MAIN LANDING GEAR CENTER DOOR TRAILING EDGE WITH CRACK 2 INCHES LONG BY .002 INCHES WIDE.  REPAIRED THE LEFT MAIN LANDING GEAR CENTER DOOR TRAILING EDGE IAW SRM 51-40-3 FIG 1.  (M)
